MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112650
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2012) is considered to be a best estimate.This mdr represents the bard flat mesh (device 1).An additional supplemental emdr was submitted to represent the 3dmax (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per op notes, ¿a large hernia sac was noted and dissected out.The contents of hernia were reduced.A portion of sigmoid colon adherent to hernia sac was taken down.A bard flat mesh (device 1) was placed and secured using sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent left inguinal hernia thereby underwent robotic assisted laparoscopic repair with implant of 3dmax (device 2).Per op notes, ¿on the right inguinal region, there was evidence of prior mesh and no hernia noted.On the left inguinal region, the prior mesh (device 1) was noted.An indirect hernia sac with bowel was noted and reduced.The hernia sac was dissected off.A 3dmax (device 2) was placed and secured using sutures.¿ (note: the mesh noted in right groin was unknown) (b)(6) 2017 - patient was diagnosed with multiple recurrent left inguinal hernia thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, ¿mild adhesions of previous repair were taken down.On the left inguinal region, a large indirect hernia was noted with sliding sigmoid colon were reduced.The entire previous meshes (device 1 and 2) were reduced.The sac and colon were reduced.A synthetic mesh was placed and secured using tacks.¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24506454
Report Number1213643-2026-00287
Device Sequence Number9960120
Product Code FTL
UDI-Device Identifier00801741016509
UDI-Public(01)00801741016509(17)170328(10)HUWC0132
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue Number0112650
Device Lot NumberHUWC0132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight68 KG